# SDR UPS05844499

- Difficulty date: May 19, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

02 MASK INOPERATIVE.  DEFERRED M302656.  REMOVED AND REPLACED 1ST OBSERVER'S 02 MASK PER MM 35-10-08.  OPS CHECK NORMAL.  THIS CLEARS M302656.
